# SDR ABXA2021223016

- Difficulty date: February 23, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 67,088 hours, 48,042 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAPS DISAGREE CAUTION MESSAGE RAN THE QRH IN-FLIGHT. TRAILING EDGE DISCREET LIGHT. EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT GROUNDED BY MAINTENANCE. BITE TESTED FSEU AS PER FIM 27-51 FT 809. EXTRACTED FAULT MSG NO. 27-51102 " L FLAP.STAB POS" PERFORMED CORRECTIVE ACTION AS PER TABLE A. TESTED EACH FSPM AS PER FIM 27-58-00/101. ALL GRD LIGHT ILLUMINATED NO AMBER LIGHT CAME ON . PHYSICALLY CHECKED ALL POS TRANSMITTERS, NO DIASCREANCIES. FOUND. OPS CHECKED GOOD. AIRCRAFT RELEASED.
